BibTeX record journals/jal/Nagamochi05

download as .bib file

@article{DBLP:journals/jal/Nagamochi05,
  author    = {Hiroshi Nagamochi},
  title     = {A 4/3-approximation for the minimum 2-local-vertex-connectivity augmentation
               in a connected graph},
  journal   = {J. Algorithms},
  volume    = {56},
  number    = {2},
  pages     = {77--95},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.jalgor.2005.01.008},
  doi       = {10.1016/j.jalgor.2005.01.008},
  timestamp = {Sun, 28 May 2017 13:24:58 +0200},
  biburl    = {https://dblp.org/rec/journals/jal/Nagamochi05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics